Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 675806, 7 pages
http://dx.doi.org/10.1155/2014/675806
Research Article

Decision Tree Classification Model for Popularity Forecast of Chinese Colleges

Department of Computer Science, Xiamen University, Xiamen, Fujian 361005, China

Received 25 December 2013; Accepted 5 April 2014; Published 24 April 2014

Academic Editor: Jose L. Gracia

Copyright © 2014 Xiangxiang Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangxiang Zeng, Sisi Yuan, You Li, and Quan Zou, “Decision Tree Classification Model for Popularity Forecast of Chinese Colleges,” Journal of Applied Mathematics, vol. 2014, Article ID 675806, 7 pages, 2014. https://doi.org/10.1155/2014/675806.